Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

The Baire category theorem and the evasion number
HTML articles powered by AMS MathViewer

by Masaru Kada PDF
Proc. Amer. Math. Soc. 126 (1998), 3381-3383 Request permission

Abstract:

In this paper we prove that $\mathfrak e\leq {\operatorname {{\textsf {cov}}}}(\mathcal M)$ where $\mathfrak e$ is the evasion number defined by Blass. This answers negatively a question asked by Brendle and Shelah.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 03E05
  • Retrieve articles in all journals with MSC (1991): 03E05
Additional Information
  • Masaru Kada
  • Affiliation: Osaka Prefecture University, Sakai, Osaka, 599-8531 Japan
  • Email: kada@mi.cias.osakafu-u.ac.jp
  • Received by editor(s): February 10, 1997
  • Received by editor(s) in revised form: April 7, 1997
  • Additional Notes: The author was supported by JSPS Research Fellowships for Young Scientists. The author was also supported by Grant-in-Aid for Scientific Research (Encouragement for Research Fellow, No. 97-03909), Ministry of Education, Science and Culture
  • Communicated by: Carl G. Jockusch
  • © Copyright 1998 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 126 (1998), 3381-3383
  • MSC (1991): Primary 03E05
  • DOI: https://doi.org/10.1090/S0002-9939-98-04449-9
  • MathSciNet review: 1459127